# SDR AALA202508180930

- Difficulty date: August 17, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Airbus A321-231
- Aircraft serial: 6621
- Aircraft time: 27,878 hours, 11,195 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Loose
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER SPEAKING WITH INBOUND CREW.  FLIGHT ATTENDANTS REPORT 4R DOOR ARMED LEVER MOVES UP ABOUT ONE INCH ONCE AIRCRAFT IS PRESSURIZED ABOVE ABOUT 10,000. CAN BE PUSHED BACK DOWN, BUT MOVES BACK SLOWLY OUT OF NORMAL POSITION AGAIN. MAINTENANCE FOUND THE R4 DOOR SLIDE BUSTLE STRAPS LOOSE AND SECURED THEM (AALA202508180930), THE GIRT BAR FITTINGS WERE STICKY / DIRTY WHICH WERE CLEANED (AALA202508188368 ), ALSO FOUND THE DOOR ARMING HANDLE DETECTOR PROXIMITY SWITCH OUT OF ADJUSTMENT AND ADJUSTED IT PER AMM 52-71-00-820-002-A. (AALA202508186805) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
